# SDR DALA2019080604611

- Difficulty date: July 29, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 20,164 hours, 7,337 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3812 FO FIRE WARNING TEST FO SIDE LIGHT WILL NOT EXTINGUISH LIGHT OR BELL RELIABLY .  FIRE SYTEM TEST OPERATES NORMAL PER AMM 26-11 ( 6277804).
